On the stability of a class of matrices arising in the mathematical theory of biological associations
Doklady Akademii Nauk, Tome 221 (1975) no. 6, pp. 1272-1275
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_6_a6,
author = {D. O. Logofet},
title = {On the stability of a class of matrices arising in the mathematical theory of biological associations},
journal = {Doklady Akademii Nauk},
pages = {1272--1275},
year = {1975},
volume = {221},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_6_a6/}
}
TY - JOUR AU - D. O. Logofet TI - On the stability of a class of matrices arising in the mathematical theory of biological associations JO - Doklady Akademii Nauk PY - 1975 SP - 1272 EP - 1275 VL - 221 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1975_221_6_a6/ LA - ru ID - DAN_1975_221_6_a6 ER -
D. O. Logofet. On the stability of a class of matrices arising in the mathematical theory of biological associations. Doklady Akademii Nauk, Tome 221 (1975) no. 6, pp. 1272-1275. http://geodesic.mathdoc.fr/item/DAN_1975_221_6_a6/